Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pushing myself too hard
Apr 22, 2003

Hi,

I came down with TB 3 months ago and start medication and during that same time, i also found out that i have Aids. After 2 months on TB medication, i started with my HIV meds of Combivir and Stocrin about 1 month back.

My question is this, one month after my TB meds, i start doing some light exercise like walking and when i start my HIV meds for about a week i continue with my exercise. What happen was that i wanted to push myself to exercise hard and start jogging and walking at the same time for about 3 to 4 km everyday. Then 2 weeks ago, i start developing a fever after my 3 weeks on HIV meds. I stop all exercise and the fever is slowly disappearing. So did i have fever because i push myself too hard on exercise? Or was it some other condition that i have to look out for. I did see my doctor and he was unable to pin point why i had a fever for more than a week. Any idea? Thanks.

Response from Mr. Vergel

TB is hard on your body. You may want to take it a lot more easily. You know that you are overtraining if you feel more tired after you exercise, or if you have more infections and malaise like you experienced. Walk for 20 minutes a day, and then increase it by 10 min every day after 2-3 weeks to see how you feel.When you have more energy , you can also start a weight training program slowly.More on hivfitness.org



Previous
Anadrol to Androderm
Next
Zinc or Not?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement